Jump to content
CrazyBoards.org

Seroquel side effects 20 minutes after taking medication


Recommended Posts

Hi, I am new to this site.

I have been on seroquel (200 mg now) for nearly 2 years, before that I was on geodon and had very very bad reactions. I had what i think was Akathisia. Within 20 minutes of taking my medication, i became intensely restless, had to be doing something, anything! And once i did, it wasn't enough that i was doing whatever it was, i had to do something else, had to keep moving..... it was terrifying, but went on lots of 4 or 5 mile hikes : )

ANYWAYS! Now i am on seroquel, and i have an interesting side affect that i was wondering if anybody else had. Sure, once i take it, i become intensely tired, and want to go to bed, but as I am lying in bed, waiting for it to knock me out, I find the wierdest sensations. Like i will have strange naratives in my head, or see really strange and beautiful images, or like have really intense day dreams that feel almost as if i am in another place (though i am not, and i have to remind myself that it isn't real).

I am not schizophrenic (at least i think i'm not ;) ) My diagnosis is Bipolar Type 2. I did go pretty psychotic 2 years ago when i went manic, and was first diagnosed. all sorts of craziness ensued. I do not have these weird sensations or thoughts or anything during the day, or at any other time, except for right (15 -20 minutes) after i take the medication until i fall asleep.

Does anybody else experience this ?

I am an artist, so i dont really mind it. In fact, i kind of like it. At times the things that occur are so unique and memorable that oh course i have to get out of bed and jot them down before i forget. An example: I thought of my sister, and realized (though now it makes no sense) that "she is the big cup, and i am the little cup" Then i saw a picture perfect image of her house, with myself a little cup in the fore ground, and her a big cup in the distance. Weird huh ?

Link to comment
Share on other sites

I have something similar happen after my dose of 400 mgs of seroquel. I really cant describe it though other than to say. it is a good feeling on top of being tired. I told this to my pdoc last time and she said when you look forward to the feelings of a drug, its a form of addiction. She said its not really anything bad, just a sensation you come to like. I do think I am addicted to serquel because of this feeling but what the hell, I need as many good feelings as possible. So I everyday I take, swallow, wait an hour or so and bask in the feelings of that special place.

I wish I could be more specific but I do know what you mean. This reminds me of a line from a song "you'll learn to like it but end up loving it"

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...